Two Propositions On Slowly Varying Functions

Dušan D. Adamović

Publications de l'Institut Mathématique (1990)

  • Volume: 48(62), Issue: 68, page 41-44
  • ISSN: 0350-1302

How to cite


Dušan D. Adamović. "Two Propositions On Slowly Varying Functions." Publications de l'Institut Mathématique 48(62).68 (1990): 41-44. <>.

author = {Dušan D. Adamović},
journal = {Publications de l'Institut Mathématique},
keywords = {slowly varying functions; regular variation},
language = {eng},
number = {68},
pages = {41-44},
publisher = {Matematički institut SANU},
title = {Two Propositions On Slowly Varying Functions},
url = {},
volume = {48(62)},
year = {1990},

AU - Dušan D. Adamović
TI - Two Propositions On Slowly Varying Functions
JO - Publications de l'Institut Mathématique
PY - 1990
PB - Matematički institut SANU
VL - 48(62)
IS - 68
SP - 41
EP - 44
LA - eng
KW - slowly varying functions; regular variation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.